# SDR DLM88100698

- Difficulty date: February 17, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 47,265 hours, 34,895 cycles
- Engine: Pwa JT8D219
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON LOWER BEAM STA Y=1155-1212 AT AFT CARGO COMP DOOR JAMB.  BEAM WAS REPAIRED IAW SRM'S 51-30-5, 51-10-3, AND 53-05 FIG 123.
